EconPapers    
Economics at your fingertips  
 

Population Games with Vector Payoff and Approachability

Dario Bauso () and Thomas Norman
Additional contact information
Dario Bauso: Università di Palermo

A chapter in Computational Management Science, 2016, pp 239-245 from Springer

Abstract: Abstract This paper studies population games with vector payoffs. It provides a new perspective on approachability based on mean-field game theory. The model involves a Hamilton-Jacobi-Bellman equation which describes the best-response of every player given the population distribution and an advection equation, capturing the macroscopic evolution of average payoffs if every player plays its best response.

Keywords: Mixed Strategy; Repeated Game; Vector Payoff; Coalitional Game; Markovian Strategy (search for similar items in EconPapers)
Date: 2016
References: Add references at CitEc
Citations: View citations in EconPapers (1)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:lnechp:978-3-319-20430-7_31

Ordering information: This item can be ordered from
http://www.springer.com/9783319204307

DOI: 10.1007/978-3-319-20430-7_31

Access Statistics for this chapter

More chapters in Lecture Notes in Economics and Mathematical Systems from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:lnechp:978-3-319-20430-7_31